MAUDE Adverse Event Report: ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. JIG, PARS; ORTHOPEDIC MANUAL SURG INSTR
Model Number JIG, PARS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/30/2025, it was reported by a sales representative via (b)(4) that an ar-8860j jig, pars alignment was off.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-8860j jig, batch number 012432 was received for investigation.Visual inspection noted wear and tear along the body: discoloration, fading, and chipping.Additionally, the threads had damage/nicks, which are all likely related to the complaint allegation.The most likely cause of the reported failure can be attributed to wear and tear, which results from excessive stress on a device that has naturally deteriorated over time due to normal usage and aging.The complaint allegation is confirmed.

Brand Name
JIG, PARS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22298160
Report Number1220246-2025-02594
Device Sequence Number18299874
Product Code LXH
UDI-Device Identifier00888867048621
UDI-Public(01)00888867048621(11)240813(10)012432
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJIG, PARS
Device Catalogue NumberAR-8860J
Device Lot Number012432
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown